# SDR RAIA2019110970001

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 42,676 hours, 26,430 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 057905001
- Part serial: 1883B
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL 2 LOW LEVEL WARNING ON EICAS DURING TAKE OFF.   DEFERED FUEL LOW INDICATION ON DMI CONTROL # 70063754, MEL 28-44-00.   REPLACED LOW LEVEL SENSOR. OPS CHECK GOOD.
